| Model Number |
CF-HQ1100DL |
| Medical Device Problem Codes |
Erratic or Intermittent Display (1182); Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported scope communication error and scrambled screen during inspection for use involving an olympus colonovideoscope.There were no reports of patient involvement.
Additional Manufacturer Narrative
The final investigation has been completed.The failure reported by the customer have been confirmed.In addition, the following reportable malfunctions were identified during the device evaluation: scope communication error (e226).A definitive root cause could not be identified.Based on the results of the investigation, scope communication error e226 due to fluid in scope connector.Olympus will continue to monitor the field performance of this device and evaluate any additional information received through post-market surveillance
activities.